# SDR USAA060676

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5 CORROSION ON FLOORBEAM.  REMOVED DAMAGE AND INSTALLED T-CAP IAW SRM 53-60-5 LEVEL 1C53-107-02, DEFECT SIZE: 1 INCH.
